Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math. 15 (2009), pp. 73-79. Download full version Download PDF PDF (356 KB)
Received on 17. April 2009
Accepted on 24. November 2009
Last revision on 25. November 2009
Published online on 1. December 2010

Stability of Homomorphisms Between Compact Algebras
by Pavol Zlatoš

Abstract
Keywords
topological universal algebra, compact, uniformity, continuous ho- momorphism, stability.
Mathematics Subject Classification
(2000) 46H05, 22A30, 08A99, 54C35, 54E15.
BibTeX reference
@ARTICLE{aumb1506,
  author = {Pavol Zlatoš},
  title = {Stability of Homomorphisms Between Compact Algebras},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2009},
  volume = {15},
  pages = {73--79},
  isbn = {978-80-8083-906-2}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018